I feel dizzy and unstable?
- 30 Jul 2010 by wainuifyrman
- 13 Aug 2010
- tegretol, dosage
I have been prescribed 1200mg (600mg in the morning, 600mg in the evening) for the past 10yrs. My Doctor has increased my dosage to 1600mg (800 in the morning and 800 in the evening) as a result of my tegretol not controlling my epilepsy recently.
As a result I feel very unstablwe when walking and have trouble watching the TV for any length of time. Is there some reaction to the increase in medication.
I believe there is a connection , the more dose you get, chances are that the side effects will affect you more and dizziness, drowsiness
and unsteadiness are common side effects.-
Do let your doctor know anout this.-
Take care and be careful when you walk... I do not want you falling down, ok.-
Yeah sounds like your doctor doesnt know what he is doing he should of left well enough alone if the medication wasnt working he should have tried something different. Some doctors do this and the result is good or bad i think if your doctors smart will go another route its obvious this route isnt right for you. Call your doctors office and see if you can speak to the nurse and explain this to her/him see what they suggest till you see your doctor. Be sure though to make an appt. today dont wait. Good luck to you michelle.
I am sorry but I do not know the answer to your question.
I am new to this site.
How do I unblock someone I blocked in error? Can you tell me?
Thanks, and I hope someone can answer YOUR question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 2 answers
Posted 2 May 2012 • 2 answers
Posted 23 Jun 2015 • 3 answers
Posted 22 Jan 2016 • 2 answers
Posted 19 Mar 2017 • 0 answers